She swears it is because she is pregnant & kinda puggy. I this possiable? Or has she still been using valium? I am about to go crazy, never lived this life and they now life w/me & her dad. Yup I say, the live with us now, her, her fiance & their 4 yrs old. OMG, it is crazy around here, we hide everything, c. card info, ck books, medicines, pls tell me what you think, we already caught him trying to shoot up adderal xr in the bathroom bot 4 weeks ago & gave him a 2nd chance, he gets sln urine from someone else. Is she still using valium & 6 months pregnant??? A very scared & nervous Step momma & dad
valium and all other benzodiazzpines are notorious for staying in the urine and blood for months after you stop. I would be leary though if there is any indication of abuse. Benzodiazapine addiction is terrible and actually can kill you if you stop cold turkey. It along with alcohol are ther only drugs that you can die from withdrawls.
This person doesn't sound as though they were ready to get into recovery and perhaps the pregnancy was the reason for getting on MMT which is still better for a pregnant woman then abusing opiates.
I agree totally with the precautions you're taking and you need to keep on being cautious until this person has been stable for awhile and has stopped the addictive behaviour for at least a year.
I would like to suggest to you to be as tough as you can with absolutely no second chances. Be as supportive as you can but tough at the same time. Addiction turns a great person into a being that you don't recognise and it's a terrible thing to go through for everyone involved.
If you are noticing extreme mood swings or excessive sleeping you can pretty much garuntee abusing is still going on.
have a good day and hang in there and I wish the addict all the best and I hope they accept recovery... Dave
if she is still testing dirty she is most likely still using ,im also in the clinic and there is no reason for her to still be using maybe she needs to adjust her dosage if she is still craving the drugs because with the right dosage the cravings are not there no more so maybe you could sit down with her and tell her if she is still having cravings she needs to tell them and the counselers she needs to go up in her dose the first year in the clinc is the hardest but it will get better my first year i used on and off and i got on the right dose and finally got it together so please dont give up on her this is the hardest thing she will ever go through she is also going through alot right now addiction is horrible just dont give up on her and it will work out the best thing for you is to try to educate yourself about addiction there is alot of info on the internet and it will give you a better understanding, good luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Withdrawal - I have been on methadone maint. for 16 years. Recently, after being seriously f'ed with
Posted 13 Aug 2009 • 24 answers
Posted 12 Nov 2009 • 5 answers
Opiate Withdrawal - I am on 140 mg of methadone daily through a private clinic to help me get off 3?
Posted 8 Nov 2010 • 3 answers
Posted 7 Dec 2011 • 2 answers
Posted 17 Jan 2012 • 2 answers